# SDR 96FDEA00195

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436025
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AT IDLE POWER NR 3 ENGINE FAILED TO RESPOND TO THROTTLE MOVEMENT.  CONTINUED OPERATION UNTIL NR 3 GEN FAILED.  ACCOMP ENGINE SHUTDOWN PROCEDURES IAW CHECKLIST PROCEDURES AND LANDING UNEVENTFUL.  REMOVED AND REPLACED MAIN FUEL PUMP AND FUEL CONTROL UNITS AS PER MM 73-11-1 AND 73-21-1.  TRIM RUN AND LEAK CHECK GOOD.  RII COMPLIED WITH E/E NR 1208 FUEL PUMP (P/N 378200) (S/N NR OFF 1201M).
